# SDR 2016FA0000553

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: General aviation
- Aircraft: N35269
- Engine: Lyc LTIO540J2BD
- Engine time: 4,965 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 31C24
- Condition: Broken
- Location: Nr 2 Clyinder
- Part time: 889 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

ENROUTE , CRUISING AT 13,000 FT,  PILOT NOTICED RIGHT ENGINE MANIFOLD PRESSURE DECLINING AND POWER WAS REDUCING.  REDUCED HIS ALTITUDE TO 7000 FT.  NOTICED A VIBRATION AND OIL STREAMING FROM RIGHT ENGINE.  SHUTRIGHT ENGINE DOWN AND FEATHERED PROPELLER.   DECLARED AN EMERGENCY AND  LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE TWO BOTTOM STUDS SECURING THE CYLINDER TO THE ENGINE BLOCK BROKEN OFF.
